Mathematica Moravica, Vol. 20:1 (2016)


Ljiljana Radović, Rale M. Nikolić, Mališa Žižović
Obituary in memory of Slavik Jablan (1952-2015)
Mathematica Moravica, Vol. 20:1 (2016), 1–6.
Download PDF file: (573kB)

Brian Fisher, Fatma Al-Sihery
On the logarithmic integral and the convolution
Mathematica Moravica, Vol. 20:1 (2016), 7–16.
Download PDF file: (435kB)

Imene Soualhia, Abdelouaheb Ardjouni, Ahcene Djoudi
Periodic solutions for neutral nonlinear difference equations with functional delay
Mathematica Moravica, Vol. 20:1 (2016), 17–29.
Download PDF file: (438kB)

Xiaohu Yang, Yuji Liu
Solvability of boundary value problems for second order impulsive differential equations on whole line with a non-Carathédory nonlinearity
Mathematica Moravica, Vol. 20:1 (2016), 31–49.
Download PDF file: (517kB)

Emrah Yildirim, İnci Ege
Some results on the q-Beta function
Mathematica Moravica, Vol. 20:1 (2016), 51–57.
Download PDF file: (404kB)

Ajoy Mukharjee, Arup Roy Choudhury, M.K. Bose
Asymmetric maximal and minimal open sets
Mathematica Moravica, Vol. 20:1 (2016), 59–67.
Download PDF file: (429kB)

Vahid Darvish
Strong convergence theorem for generalized mixed equilibrium problems and Bregman nonexpansive mapping in Banach spaces
Mathematica Moravica, Vol. 20:1 (2016), 69–87.
Download PDF file: (490kB)

Burak Şahiner, Mehmet Önder
Slant helices, Darboux helices and similar curves in dual space 3
Mathematica Moravica, Vol. 20:1 (2016), 89–103.
Download PDF file: (471kB)

N. Subramanian, A. Esi
Characterization of triple χ3 sequence spaces via Orlicz functions
Mathematica Moravica, Vol. 20:1 (2016), 105–114.
Download PDF file: (477kB)

T.V.G. Shri Prakash, M. Chandramouleeswaran, N. Subramanian
The strongly generalized triple difference Γ3 sequence spaces defined by a modulus
Mathematica Moravica, Vol. 20:1 (2016), 115–123.
Download PDF file: (497kB)

G.S. Saluja
Weak and strong convergence theorems of modified SP-iterations for generalized asymptotically quasi-nonexpansive mappings
Mathematica Moravica, Vol. 20:1 (2016), 125–144.
Download PDF file: (491kB)

Milan R. Tasković
Solution, Extensions and Applications of the Schauder's 54th Problem in Scottish Book
Mathematica Moravica, Vol. 20:1 (2016), 145–190.
Download PDF file: (911kB)